Is it normal to have itching after Voluma injections?

Doctor Answers 8

Post Voluma Itching Not Normal

No, it isn't. You are probably having an allergic reaction to the numbing cream that was used. If it doesn't resolve on it's own, schedule an appointment to see your surgeon.

Kindly,

Kouros Azar


Thousand Oaks Plastic Surgeon
4.8 out of 5 stars 21 reviews

Itching

It's not normal to have itching after Voluma. I would suspect it is coming from the topical anesthetic, if they used any.

Itching after Voluma injection

Itching is not common after Voluma injection. It is rare to be allergic to a hyaluronic acid based filler. That being said, it is possible that the topical anesthetic or other creams using during or after the procedure may have caused a reaction. I would followup with your injector if it does not resolve. 

Itching after Voluma

This is not normal and probably not related to Voluma. It is probably a reaction to the topical or other creams placed on the skin during or after the injection. Allergies are extremely rare to Voluma or any of the fillers.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Itching after Voluma

Yes, definitely a possible symptom after Voluma injection. Usually resolves in 1-2 days. Itching is generally a sign that the area is healing. Discuss this with the treating physician if persistent.

Derek Norcom, MD
Portland Physician
4.9 out of 5 stars 11 reviews

Voluma

Thank you for your question. Tenderness, lumps, discoloration and itching are side effects that can possibly occur with Voluma. I suggest that you review the recovery instructions provided by your board certified facial plastic surgeon. Please keep your surgeon's office updated as to your healing process.

Best wishes,

Ross A. Clevens, MD
Melbourne Facial Plastic Surgeon
4.7 out of 5 stars 96 reviews

Knowing What's Normal with Voluma and Itching

Itching may not be normal, i suggest you speak to your physician.   There may be some swelling which can last 1-2 weeks. Contact your injector if you remain concerned. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Is it normal to have itching after Voluma injections?

Thank you for sharing your question and congratulations on your Voluma treatment. Some patients experience itching due to the series of injections typically entailed with Voluma's administration and it typically resolves within a few hours.  If it does not, see your injector for an in-person examination.

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.